A female asked:
Disclaimer

is there any way i can prevent bruising from juvederm injections? bruises seem to take forever to heal on me, so i'd like to try to avoid them when i get my juvederm treatment. do you have any advice for how to do that? .

5 doctor answers
Dr. Thomas Lamperti
20 years experience Facial Plastic Surgery
You : You can avoid blood thinner medications and supplements from 10 days before your procedure to help with avoiding bruising. Some patients also find that taking arnica helps with bruising as well.
Answered on Oct 3, 2016
2
2 thanks
Dr. Michael Edwards
36 years experience Plastic Surgery
I : I agree with avoiding Aspirin or motrin-containing products for at least 2 weeks before treatment. I use iced compresses during treatment with my patients but bruising can occur in the most expert injector's hands. Best of luck. Dr. Edwards.
Answered on Oct 3, 2016
Dr. Leonard Grossman
35 years experience Plastic Surgery
You : You should definitely avoid taking blood thinners, but what's more important is that you take vitamin k daily. Vitamin k will prevent bruising effectively especially if take regularly. Speak to your doctor for more details. Good luck from nyc. For more info visit www.Drgrossman.Com.
Answered on Oct 4, 2016
Dr. Coyle Connolly
28 years experience Dermatology
Bruising : Icing the treated areas following juvederm treatment and stopping all blood thinners such as Aspirin prior to treatment per your doctors permission will help reduce bruising.
Answered on Nov 28, 2017
Dr. Suzanne Galli
23 years experience ENT and Head and Neck Surgery
Filler: You can avoid aspirin and nsaids for a few weeks before injection.
Answered on Nov 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Time: You need time to heal. The other issues have little value at this point.
A 32-year-old female asked:
Dr. David Sherris
32 years experience Facial Plastic Surgery
2 weeks: Give it time as the tear trough is sensitive to swelling.
1
1 thank
A female asked:
Dr. Benjamin Cilento
22 years experience Facial Plastic Surgery
Three : Three weeks is ok .... In rare cases you may still need a dab of "cover up" if you bruised excessively....
A 48-year-old member asked:
Dr. Keith Denkler
41 years experience Plastic Surgery
Fillers May Bruise: All fillers are injected, so bruising is a common side effect. Certain areas are more vascular, such as near the eyes and they can bruise more and th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month